RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 1993, том 5, выпуск 2, страницы 211–217 (Mi aa385)  

Статьи

A canonical anti-isomorphism of matrix Hecke rings

S. Raghavan

Tata Institute of Fundamental Research

Аннотация: In the case of abstract Hecke rings $D(\Gamma,\mathbf S)$ associated with a Hecke pair $(\Gamma,\mathbf S)$ for a multiplicative group ([2], §  3.1), there exists a canonical anti-isomorphism taking a double coset $\Gamma g\Gamma$ for $g$ in $\mathbf S$ to the double coset $\Gamma g^{-1}\Gamma$. Anti-automorphisms in Hecke rings are of interest, since, under suitable conditions, they imply the commutativity of these rings. In a recent paper [1] on the multiplicative properties of integral representations of quadratic forms by quadratic forms, Andrianov has defined an abstract matrix Hecke ring, motivated by his concept of the ring of classes of automorphs of a given system of quadratic forms. The object of this note is to seek an answer to a natural question raised by him on the existence of a canonical anti-isomorphism in the case of these abstract matrix Hecke rings.

Ключевые слова: Hecke pair, Hecke ring, matrix Hecke ring, canonical anti-isomorphism.

Полный текст: PDF файл (515 kB)

Англоязычная версия:
St. Petersburg Mathematical Journal, 1994, 5:2, 407–413

Реферативные базы данных:

Поступила в редакцию: 24.04.1992
Язык публикации: английский

Образец цитирования: S. Raghavan, “A canonical anti-isomorphism of matrix Hecke rings”, Алгебра и анализ, 5:2 (1993), 211–217; St. Petersburg Math. J., 5:2 (1994), 407–413

Цитирование в формате AMSBIB
\RBibitem{Rag93}
\by S.~Raghavan
\paper A~canonical anti-isomorphism of matrix Hecke rings
\jour Алгебра и анализ
\yr 1993
\vol 5
\issue 2
\pages 211--217
\mathnet{http://mi.mathnet.ru/aa385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1223179}
\zmath{https://zbmath.org/?q=an:0824.11030}
\transl
\jour St. Petersburg Math. J.
\yr 1994
\vol 5
\issue 2
\pages 407--413


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa385
  • http://mi.mathnet.ru/rus/aa/v5/i2/p211

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:164
    Полный текст:50
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019